CureZone   Log On   Join
thyroid medication, OR iodine, causing eye disease / eye flashes?
 

Free Clark DVD!
Bestselling author Dr. Hulda Clark claims to have cured cancer



Your Ad Here
Place your ad here !



Makeing High PPM Silver
Making Hundreds of Bottles of Lower PPM in a few hours of Coll...



Dr. Clark Shop
Hulda Clark Cleanses



Beautiful Skin From Powerful Oils and Roses
Remove signs of aging by renewing skin cel...


Google Advertisement
Google Advertisement
Google Advertisement
  Views: 338
Published: 6 months ago
 

thyroid medication, OR iodine, causing eye disease / eye flashes?


.


hello all, i hope all reading are doing well! :)


i was wondering if anyone here might have any info, or personal experience with,

if a "too-high" dose of liothyronine T3 thyroid medication (or maybe Any dose is too high, if you prefer natural means :)),

OR if Iodine ("too high," or otherwise),

could cause eye problems -

LIKE "thyroid eye disease,"

and/or "FLASHES seen at corners of eyes" (a sign of retinal detachment - but i've already been to the doctor for that ...or posterior vitreous detachment) ?????


it seems that the flashes started when i - and _this was FOOLISH of me, please no one else do this ...and learn from my mistake_... -

i FOOLISHLY increased my liothyronine, from 5 mCg/day, by5 mCg each day, up to 25 mCg, and was on that dose up to 1 month but maybe 1 week.

once i realized it might be that, i stopped the liothyronine (and also started having some bone broth, because i had read that posterior vitreous detachment may be due to collagen in the eye breaking down)


i also want to mention that at same time as i was experiencing the flashes (both eyes but much worse left eye),

my right eye developed a visible pulse, upper eyelid for weeks - THEN lower eyelid for weeks,

and ALSO the right eye seems to've developed some kind of an... i don't know if it's "puffiness" (with fluid), or FAT -

and doesnt seem due to aging - came on suddenly, and is not going away yet :(


i stayed off the liothyronine for 1 month, and,

had not realized that, the flashes - thank GOD, seemed to have gone,


BUT, i just started Iodine because ...the whole reason i was on liothyronine is because my lab work does say my T3 is low...


and ...as soon as i started the iodine

(started w/ just 2 drops, Lugol's 5% [12mg?] ...have gone up to 7 drops [49mg?] ...and had HOPED to go much higher, due to problems like FIBROCYSTIC BREASTS, etc)

the FLASHES HAVE STARTED AGAIN :(

(and i think they started right away, w/ even just 2 drops ...not due to going up to 7 drops - and even that, according to some Iodine docs, i wouldn't think that is too high at all?)


i am TERRIFIED to stay on the iodine!


...i know anyone might think ...for goodness sakes, stop the iodine!!! -

but my T3 really IS low ...not to mention i have so many symptoms...

i seem to NEED thyroid medication, or iodine...


does anyone here have any info on, OR personal experience with,

thyroid medication, OR iodine,

causing thyroid eye disease?? :(


thanks so much to anyone who read my post,


and i wish all of you good health!


.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.219 sec, (2)